Volume 5, Issue 3
Algebraic Criterion of Consistency for General Linear Methods of Ordinary Differential Equations

Zeng-Fu Qin

J. Comp. Math., 5 (1987), pp. 215-226.

Published online: 1987-05

Preview Full PDF 303 1995
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-5-215, author = {Zeng-Fu Qin}, title = {Algebraic Criterion of Consistency for General Linear Methods of Ordinary Differential Equations}, journal = {Journal of Computational Mathematics}, year = {1987}, volume = {5}, number = {3}, pages = {215--226}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9545.html} }
TY - JOUR T1 - Algebraic Criterion of Consistency for General Linear Methods of Ordinary Differential Equations AU - Zeng-Fu Qin JO - Journal of Computational Mathematics VL - 3 SP - 215 EP - 226 PY - 1987 DA - 1987/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9545.html KW - AB -
Zeng-Fu Qin. (1970). Algebraic Criterion of Consistency for General Linear Methods of Ordinary Differential Equations. Journal of Computational Mathematics. 5 (3). 215-226. doi:
Copy to clipboard
The citation has been copied to your clipboard